# SDR A6WA2018042445776

- Difficulty date: April 14, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 34,936 hours, 34,560 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R4108211
- Condition: Damaged
- Location: Bs 250-280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT TRACKS HAVE GROVES WORN INTO TRACKS.  REPAIRED THE SEAT TRACK IAW SRM 53-11-49, AND 51-12-00.
